# SDR RAIA201601120001

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 39,372 hours, 35,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE. R & R PAX DOOR EMERGENCY FLOOD LIGHT NR 1 BULB.  OPS CHECK GOOD.
